Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child has rash on buttocks and legs after taking antibiotics, excessive drooling, fever. What should I do?

Hi my baby got a shot yesterday and antibiotics due to an infection in his ears and throat , this evening he has a rash all over his bottom and traveling down his legs I also noticed excessive drooling, which he had before the doctors visit yesterday also (drooling)... I ve read that I should take him to tue emergency room bc he has more then the rash going on. He also has a temp which I have been controlling with Tylenol . What should I do?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This episode of rash and upper respiratory tract infection looks like a viral illness.
What is the age of baby? If you tell the age so that I can comment on the drooling.
Drooling is common in infants and toddlers and some times with severe throat pain due to an throat infection.
Continue to give Tylenol for fever, plenty of oral fluids.
Consult your Pediatrician or emergency depending on the condition of your baby.
Hope I have answered your query.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor